# SDR REXA2019031100307

- Difficulty date: March 11, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 13,159 hours, 9,185 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH690313519
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON CUTOUT OF MAIN AVIONICS COMPARTMENT DOOR AT FUSELAGE SKIN (FUS) (SM). SUMMARY NRC 00110 OUT OF MAIN AVIONICS COMPARTMENT DOOR AREA WAS REPAIR PER REO NUMBER : 690-53-21-032 REV: -
